Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What is the remedy to reduce adverse effects of 'Stains' taken for panic attack?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Six months ago my Dr increased the number of drugs I needed. Amongst them were Statins. When I got a painful Muscular reaction she tried various other brands to no advantage. Finally we agreed to discontinue and I waited for the Pains to stop. They haven't. The Pain attacks the Muscles of my fingers, hands, arms etc and are VERY painful, Come on quite suddenly. reach a peak over two days and slowly fade over three days. Two or three days later another muscle or area is attacked. Trying to get an antidote I'm told to wait, it will go away, tho may take six month. Please is there ANY thing I can take to lessen or get rid of it? Am now trying Q10 and CrampEZE and Panadeine
Posted Sun, 5 Jan 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Vaibhav Gandhi 41 minutes later
Brief Answer: These symptoms are adverse effects of statins Detailed Answer: Hello I have studied your case, These symptoms are adverse effects of statins medication. Yes you may have to wait till effects resolve, you can reduce symptoms by some lifestyle changes. Continue your medication and nutritional supplement. Take plenty of water, fluid intake will dilute toxins. Eat fresh fruit and juice and soup they have anti-oxidant. Physiotherapy with ultrasound and Tens will help you, You can do exercises like swimming, riding stationary bicycle, but do not overexert yourself. Take potassium rich diet. Hot and cold fomentation to leg. You need to continue you medication for couple of month to see effects. Add tab methylcobalamine 1500 once day or Inj methylcobalamine1500 mcg once week for 6 weeks. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: What is the remedy to reduce adverse effects of 'Stains' taken for panic attack? 3 hours later
Daily Drugs August 2013 Possible Interactions Aspirin Thins the Blood/HD - May decrease sensitivity to Felodipine Cilazapril  (Inhib     Treat Heart failure / Hi BP Felodipine (Plendil) Control BP. With Bosvate / Cardiovascular problems / Lactic Acidosis / Muscle pain /Hypoglycemia Metformin Works like Insulin:-Type2- + Bosvate = Lactic Acidosis+hypoglycemia. (drink water) Bosvate (BisoprololFH) Beta Blocker (Hi BP) Lactic Acidosis +hypoglycemia+Cardiovascular Urosan (250mg) Inhibits Cholesterol absorption- Dissolve Gallstones (NO) Omeprazole (nil)Treat Acid Reflux May give Muscle Break down/Pain with Statins Pravastatin ETC (NIL) Absorbe Cholesterol Possible Memoryloss - Muscle pain Avoid Omeprazole Tramadol (Opiate) (50mg) (nil) Panadeine Fish Oil (2 X 1g) Q10 ________ – _____________ Thanks for the quick answer tho it only confirms what I expected, After 4 + Month I'm getting desperate This is my jottings which I tried to send earlier in case there is a conflict here Regards XXXXXXX Moore
 
 
Answered by Dr. Vaibhav Gandhi 2 days later
Brief Answer: Hello again Detailed Answer: Hello So you can hold pravastatin,all other medication can be continued. Start methylcobalamine. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor